# SDR SWAA2021062909354

- Difficulty date: August 18, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 26,819 hours, 11,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727j-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY TRANSFERRED FROM N/R D165741 TO CORRECT STATION LOCATIONS. AFT CARG; L/H TRANSITION ANGLE HAS CORROSION AROUND NUTPLATE HOLES FROM STA 727 J + 10 TO STA 847 AREAS MARKED / REPLACED L/H TRANSITION ANGLE (SIDE PLATE) P/N 146A7502-31 FROM STA 727-847 PER SRM 51-40-02 (PER SA-M 326 ATTACHED) A1200668
